# SDR AALA20091219MIA01

- Difficulty date: December 19, 2009
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 87,742 hours, 17,258 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYDRAULIC SYSTEM DROPPED TO .11 AND RIGHT ENGINE LOW PRESSURE LIGHT ILLUMINATED.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND RIGHT PUMP OUTPUT LINE AT PYLON SEAL LEAKING.  REPLACED DAMAGED SEAL.
